# SDR ASAA1057849

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,863 hours, 3,997 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX CABIN TEMP SENSOR GRILL IS BROKEN.  REMOVED & REPLACED FWD PAX CABIN TEMP SENSOR GRILL REF MM 21 61 06 400 801.  GROUND VERIFICATION IS COMPLETE.
